このエントリーをはてなブックマークに追加
ID 33139
FullText URL
Author
Qin, Xiaolong
Su, Yongfu
Wu, Changqun
Abstract

In this paper, we introduce a modified Ishikawa iterative process for a pair of nonexpansive mappings and obtain a strong convergence theorem in the framework of uniformly Banach spaces. Our results improve and extend the recent ones announced by Kim and Xu [T.H. Kim, H.K. Xu, Strong convergence of modified Mann iterations, Nonlinear Anal. 61 (2005) 51-60], Xu [H.K. Xu, Viscosity approximation methods for nonexpansive mappings. J. Math. Anal. Appl. 298 (2004) 279-291] and some others.

Keywords
Nonexpansive map; Iteration scheme; Sunny and nonexpansive retraction; viscosity method
Published Date
2008-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume50
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol50/iss1/5